# SDR COMA9710210

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120247
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Air Speed Ind
- Part number: 39948E2903
- Condition: Failed
- Location: Lt Inst Panel
- Part time: 17,218 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

PILOTS AIRSPEED INDICATOR FAILED DURING TAKEOFF.  REPLACED THE AIRSPEED INDICATOR.
